# SDR REXA2012051700664

- Difficulty date: May 17, 2012
- Submitted: June 15, 2012
- Operation: General aviation
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 22855410835
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER STOW AND THROTTLE LOCKOUT SWITCH BRACKET ASSY ELECTRICAL CONNECTOR ATTACHMENT CLIP CRACKED.  REMOVED AND REPLACED RT THRUST REVERSER STOW AND THROTTLE LOCKOUT SWTICH BRACKET ASSY ELECTRICAL CONNECTOR ATTACHMENT CLIP IAW SRM 51-42-06.
